# SDR SWIA200718912

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 12,212 hours, 10,513 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 6017 - AFTER TAKEOFF ROTATION, CAUTION MESSAGE "SMOKE TOILET" APPEARED AND FLIGHT ATTENDANT REPORTED SEEING AND DETECTING SMOKE.  INSPECTED LAVATORY, BOTH LEFT AND RIGHT PACKS AND DUCT SYSTEM, AND BOTH LEFT AND RIGHT ENGINES.  COULD NOT DUPLICATE PROBLEM AT THIS TIME.
